# SDR TSAA0033110

- Difficulty date: March 31, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED BATTERY ON FORWARD EMERGENCY FLASHLIGHT DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
